# SDR 2017FA0000051

- Difficulty date: February 9, 2017
- Submitted: February 9, 2017
- Operation: General aviation
- Aircraft: N514NY
- Make and model: Cessna 182T
- Aircraft serial: 182T82271
- Aircraft time: 2,203 hours
- Engine: Lyc IO540AB1A5
- Engine time: 203 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F19957
- Condition: Out Of Limits
- Location: Engine
- Part time: 203 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF PUSHRODS, FOUND 6 PUSHRODS AND 6 ROCKER ARMS OUT OF LIMITS IN ACCORDANCE WITH SA-167A, PARTS REPLACED UNDER WARRANTY.
